I saw my doctor today and since Plan "A" didn't work, it is now on to Plan "B".
And for the sake of complete transparency, I am VERY VERY nervous about Plan "B".
Yep! I just said steroids.
The medicine is a corticosteroid which is used to help the body maintain the proper balance of water and minerals. The goal with this medicine to increase the volume in my veins.
But I am scared to death that it will also increase the volume in my ARSE. We have all known people on steroids and how much weight it caused them to gain and how puffy they looked. I haven't spent the last 22 months losing and working to keep the weight off, only to take a new medication that will make me gain it back.
I will take a half dose for the next week and then at the end of that, I am to call my doctor and let him know how it is going. Then I will go to the full dose. So, we shall see.
I have a 70'ish' percent chance that this will work. So, if it doesn't, I guess it is on to Plan "C".
Summer Dress Season is HERE
1 day ago